# SDR KCSA101123

- Difficulty date: September 12, 2010
- Submitted: September 12, 2010
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 93,931 hours, 14,626 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 FUSELAGE FRAME CRACKED BETWEEN STR 9R AND 10R.
